Year : 1999  |  Volume : 41  |  Issue : 2  |  Page : 168--169

Dothiepin, QT Prolongation and Torsades De Pointes


Chittaranjan Andrade1, Varghese Panjikaran2, N Pfizer3 
1 Additional Professor and Head, Department of Psychopharmacology, National Institute Mental Health and Neurosciences, Bangalore-560, India
2 Cardiologist and Chief Physician, Mary Immaculate Mission Hospital, Engandiyoor-680615, India
3 Psychiatrist, Mary Immaculate Mission Hospital, Engandiyoor-680615, India

Correspondence Address:
Chittaranjan Andrade
Additional Professor and Head, Department of Psychopharmacology, National Institute Mental Health and Neurosciences, Bangalore-560
India

A case is reported of electrocardiographic QT prolongation that was presumbty familial in origin. Torsades de points developed in association with the use ofdothinepin, despite the pmscription of a low dose of this drug.


How to cite this article:
Andrade C, Panjikaran V, Pfizer N. Dothiepin, QT Prolongation and Torsades De Pointes.Indian J Psychiatry 1999;41:168-169


How to cite this URL:
Andrade C, Panjikaran V, Pfizer N. Dothiepin, QT Prolongation and Torsades De Pointes. Indian J Psychiatry [serial online] 1999 [cited 2019 Sep 21 ];41:168-169
Available from: http://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=1999;volume=41;issue=2;spage=168;epage=169;aulast=Andrade;type=0